RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Morozov, Andrei Sergeevich

Statistics Math-Net.Ru
Total publications: 49
Scientific articles: 40
Presentations: 1

Number of views:
This page:2903
Abstract pages:10959
Full texts:3129
References:1030
Professor
Doctor of physico-mathematical sciences
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
E-mail:
Website: http://math.nsc.ru/~asm256

Subject:

Computability and its relationship with definability, especially in the framework of admissible sets and model theory; admissible sets; groups of computable (definable) permutations; elementary theories of classes of groups; recursive model theory; Boolean algebras; theoretical computer science; computable topology.


http://www.mathnet.ru/eng/person19694
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190977

Publications in Math-Net.Ru
2019
1. A. S. Morozov, “$\Sigma$-preorderings in ${\mathbb{HF}(\mathbb{R})}$”, Algebra Logika, 58:5 (2019),  609–626  mathnet
2. R. M. Korotkova, O. V. Kudinov, A. S. Morozov, “О взаимной определимости операций над полями”, Sibirsk. Mat. Zh., 60:6 (2019),  1324–1334  mathnet
3. B. Kasymkhanuly, A. S. Morozov, “On holographic structures”, Sibirsk. Mat. Zh., 60:2 (2019),  401–410  mathnet  elib; Siberian Math. J., 60:2 (2019), 312–318  isi  scopus
2018
4. A. S. Morozov, “A computably enumerable partial ordering without computably enumerable maximal chains and antichains”, Sibirsk. Mat. Zh., 59:3 (2018),  587–595  mathnet  elib; Siberian Math. J., 59:3 (2018), 463–469  isi  scopus
2017
5. A. S. Morozov, “Nonpresentability of some structures of analysis in hereditarily finite superstructures”, Algebra Logika, 56:6 (2017),  691–711  mathnet; Algebra and Logic, 56:6 (2018), 458–472  isi  scopus
6. P. Koepke, A. S. Morozov, “The computational power of infinite time Blum–Shub–Smale machines”, Algebra Logika, 56:1 (2017),  55–92  mathnet; Algebra and Logic, 56:1 (2017), 37–62  isi  scopus
7. A. S. Morozov, “On some reducibility and existential interpretability of structures”, Sibirsk. Mat. Zh., 58:2 (2017),  365–374  mathnet  elib; Siberian Math. J., 58:2 (2017), 281–287  isi  elib  scopus
2016
8. A. S. Morozov, “A sufficient condition for nonpresentability of structures in hereditarily finite superstructures”, Algebra Logika, 55:3 (2016),  366–379  mathnet; Algebra and Logic, 55:3 (2016), 242–251  isi  scopus
9. N. Kh. Kasymov, A. S. Morozov, “Definability of linear orders over negative equivalences”, Algebra Logika, 55:1 (2016),  37–57  mathnet  elib; Algebra and Logic, 55:1 (2016), 24–37  isi  scopus
2014
10. A. S. Morozov, “$\Sigma$-presentations of the ordering on the reals”, Algebra Logika, 53:3 (2014),  340–371  mathnet  mathscinet; Algebra and Logic, 53:3 (2014), 217–237  isi  scopus
11. A. S. Morozov, A. Zh. Satekbaeva, D. A. Tussupov, “On the existential interpretability of structures”, Sib. Èlektron. Mat. Izv., 11 (2014),  557–566  mathnet
12. A. S. Morozov, “On $\Sigma$-rigid presentations of the real order”, Sibirsk. Mat. Zh., 55:3 (2014),  562–572  mathnet  mathscinet  elib; Siberian Math. J., 55:3 (2014), 457–464  isi  elib  scopus
13. A. S. Morozov, “Nonpresentability of the semigroup $\omega^\omega$ over $\mathbb{HF(R)}$”, Sibirsk. Mat. Zh., 55:1 (2014),  156–164  mathnet  mathscinet; Siberian Math. J., 55:1 (2014), 125–131  isi  scopus
2012
14. A. S. Morozov, “Some presentations of the real number field”, Algebra Logika, 51:1 (2012),  96–128  mathnet  mathscinet  zmath; Algebra and Logic, 51:1 (2012), 66–88  isi  scopus
2011
15. A. S. Morozov, “On some representations of the real number field”, Algebra Logika, 50:2 (2011),  270–271  mathnet  zmath; Algebra and Logic, 50:2 (2011), 189–190  isi  scopus
2010
16. V. Harizanov, R. Miller, A. S. Morozov, “Simple structures with complex symmetry”, Algebra Logika, 49:1 (2010),  98–134  mathnet  mathscinet  zmath; Algebra and Logic, 49:1 (2010), 68–90  isi  scopus
17. A. S. Morozov, D. K. Ponomaryov, “On decidability of the decomposability problem for finite theories”, Sibirsk. Mat. Zh., 51:4 (2010),  838–847  mathnet  mathscinet; Siberian Math. J., 51:4 (2010), 667–674  isi  scopus
18. A. S. Morozov, “On computable automorphisms in formal concept analysis”, Sibirsk. Mat. Zh., 51:2 (2010),  357–366  mathnet  mathscinet; Siberian Math. J., 51:2 (2010), 289–295  isi  scopus
2009
19. A. S. Morozov, “On effective presentations of formal concept lattices”, Sibirsk. Mat. Zh., 50:3 (2009),  603–620  mathnet  mathscinet; Siberian Math. J., 50:3 (2009), 481–494  isi  scopus
2008
20. A. S. Morozov, M. V. Korovina, “$\Sigma$-Definability of countable structures over real numbers, complex numbers, and quaternions”, Algebra Logika, 47:3 (2008),  335–363  mathnet  mathscinet  zmath; Algebra and Logic, 47:3 (2008), 193–209  scopus
21. A. S. Morozov, “Definable sets in automorphism groups of rational order”, Algebra Logika, 47:2 (2008),  215–239  mathnet  mathscinet  zmath; Algebra and Logic, 47:2 (2008), 125–138  isi  scopus
22. A. S. Morozov, “On the index sets of $\Sigma$-subsets of the real numbers”, Sibirsk. Mat. Zh., 49:6 (2008),  1351–1360  mathnet  mathscinet; Siberian Math. J., 49:6 (2008), 1078–1084  isi  scopus
2007
23. A. S. Morozov, J. K. Truss, “The categoricity of the group of all computable automorphisms of the rational numbers”, Algebra Logika, 46:5 (2007),  649–662  mathnet  mathscinet  zmath; Algebra and Logic, 46:5 (2007), 354–361  isi  scopus
24. A. S. Morozov, M. A. L'vova, “On computable formal concepts in computable formal contexts”, Sibirsk. Mat. Zh., 48:5 (2007),  1083–1092  mathnet  mathscinet  zmath; Siberian Math. J., 48:5 (2007), 871–878  isi  scopus
2006
25. A. S. Morozov, “Elementary submodels of parametrizable models”, Sibirsk. Mat. Zh., 47:3 (2006),  595–612  mathnet  mathscinet  zmath; Siberian Math. J., 47:3 (2006), 491–504  isi  scopus
2005
26. A. S. Morozov, “About the admissible predicates on admissible sets”, Sibirsk. Mat. Zh., 46:4 (2005),  841–850  mathnet  mathscinet  zmath; Siberian Math. J., 46:4 (2005), 668–674  isi
27. S. S. Goncharov, V. S. Harizanova, J. F. Knight, A. S. Morozov, A. V. Romina, “On automorphic tuples of elements in computable models”, Sibirsk. Mat. Zh., 46:3 (2005),  523–532  mathnet  mathscinet; Siberian Math. J., 46:3 (2005), 405–412  isi
2004
28. A. S. Morozov, V. G. Puzarenko, “$\Sigma$-Subsets of Natural Numbers”, Algebra Logika, 43:3 (2004),  291–320  mathnet  mathscinet  zmath; Algebra and Logic, 43:3 (2004), 162–178  scopus
29. A. S. Morozov, “On homeomorphisms of effective topological spaces”, Sibirsk. Mat. Zh., 45:5 (2004),  1160–1177  mathnet  mathscinet; Siberian Math. J., 45:5 (2004), 956–968  isi
30. A. S. Morozov, “On the relation of $\Sigma$-reducibility between admissible sets”, Sibirsk. Mat. Zh., 45:3 (2004),  634–652  mathnet  mathscinet  zmath; Siberian Math. J., 45:3 (2004), 522–535  isi
31. A. S. Morozov, B. Kasymkanuly, “Boolean algebras with finite families of computable automorphisms”, Sibirsk. Mat. Zh., 45:1 (2004),  171–177  mathnet  mathscinet  zmath; Siberian Math. J., 45:1 (2004), 141–145  isi
2003
32. A. S. Morozov, “On the problem of finite signature”, Sibirsk. Mat. Zh., 44:1 (2003),  206–210  mathnet  mathscinet  zmath; Siberian Math. J., 44:1 (2003), 170–173  isi
2002
33. A. S. Morozov, “Presentability of Groups of $\Sigma$-Definable Permutations over Admissible Sets”, Algebra Logika, 41:4 (2002),  459–480  mathnet  mathscinet  zmath; Algebra and Logic, 41:4 (2002), 254–266  scopus
34. A. S. Morozov, A. N. Duzykaeva, “On a hierarchy of groups of computable automorphisms”, Sibirsk. Mat. Zh., 43:1 (2002),  155–160  mathnet  mathscinet  zmath; Siberian Math. J., 43:1 (2002), 124–127  isi
2000
35. A. S. Morozov, “Once again on the Higman question”, Algebra Logika, 39:2 (2000),  134–144  mathnet  mathscinet  zmath; Algebra and Logic, 39:2 (2000), 78–83  scopus
36. A. S. Morozov, “A $\Sigma$-set of natural numbers not enumerable by natural numbers”, Sibirsk. Mat. Zh., 41:6 (2000),  1404–1408  mathnet  mathscinet  zmath; Siberian Math. J., 41:6 (2000), 1162–1165  isi
1999
37. A. S. Morozov, “Once more on countably categorical sentences”, Sibirsk. Mat. Zh., 40:2 (1999),  434–438  mathnet  mathscinet  zmath; Siberian Math. J., 40:2 (1999), 374–377  isi
1997
38. A. S. Morozov, “Turing reducibility as algebraic embeddability”, Sibirsk. Mat. Zh., 38:2 (1997),  362–364  mathnet  mathscinet  zmath; Siberian Math. J., 38:2 (1997), 312–313  isi
1985
39. A. S. Morozov, “Constructive boolean algebras with almost-identical automorphisms”, Mat. Zametki, 37:4 (1985),  478–482  mathnet  mathscinet  zmath; Math. Notes, 37:4 (1985), 266–268  isi
1984
40. A. S. Morozov, “Group $\mathrm{Aut}_r\langle Q,\le\rangle$ is not constructivizable”, Mat. Zametki, 36:4 (1984),  473–478  mathnet  mathscinet  zmath; Math. Notes, 36:4 (1984), 733–736  isi

2019
41. Yu. L. Ershov, S. S. Goncharov, V. D. Mazurov, B. S. Baizhanov, B. Sh. Kulpeshov, P. E. Alaev, A. V. Vasil'ev, E. V. Vasil'ev, E. P. Vdovin, V. V. Verbovskii, A. A. Vikent'ev, D. Yu. Vlasov, M. A. Grechkoseeva, V. N. Zhelyabin, P. S. Kolesnikov, V. M. Kopytov, L. L. Maksimova, I. A. Mal'tsev, A. S. Morozov, A. A. Nikitin, E. V. Ovchinnikova, S. P. Odintsov, D. E. Pal'chunov, N. A. Peryazev, A. G. Pinus, L. N. Pobedin, A. P. Pozhidaev, B. Poizat, V. G. Puzarenko, D. O. Revin, V. N. Remeslennikov, N. S. Romanovskii, A. N. Ryaskin, S. S. Starchenko, A. A. Stepanova, S. V. Sudoplatov, E. I. Timoshenko, D. A. Tusupov, N. G. Khisamiev, V. A. Churkin, Z. Chatzidakis, M. V. Schwidefsky, K. M. Shegirov, I. P. Shestakov, “Evgenii Andreevich Palyutin (1945–2018)”, Sib. Èlektron. Mat. Izv., 16 (2019),  1–10  mathnet
2015
42. S. S. Goncharov, V. D. Mazurov, L. L. Maksimova, A. S. Morozov, E. P. Vdovin, A. V. Vasil'ev, E. A. Palyutin, A. A. Nikitin, M. V. Schwidefsky, L. A. Bokut', I. P. Shestakov, E. I. Khukhro, “Yurii Leonidovich Ershov (on the occasion of his 75th birthday)”, Sibirsk. Mat. Zh., 56:3 (2015),  477–480  mathnet  mathscinet
2013
43. P. E. Alaev, O. V. Bogopolski, A. V. Vasil'ev, S. S. Goncharov, Yu. L. Ershov, V. D. Mazurov, L. L. Maksimova, A. S. Morozov, S. P. Odintsov, D. E. Palchunov, V. G. Puzarenko, V. V. Rybakov, K. L. Rychkov, A. N. Ryaskin, I. A. Taimanov, A. S. Filyurin, D. G. Khramtsov, V. A. Churkin, “Sergei Ilyich Mardaev (6.04.1962–10.04.2013)”, Sib. Èlektron. Mat. Izv., 10 (2013),  30–34  mathnet
2011
44. A. A. Borovkov, S. K. Godunov, S. S. Goncharov, A. N. Konovalov, I. A. Lavrov, V. D. Mazurov, L. L. Maksimova, A. A. Mal'tsev, B. G. Mikhailenko, A. S. Morozov, A. A. Nikitin, E. A. Palyutin, Yu. G. Reshetnyak, “Yurii Leonidovich Ershov (on his seventieth birthday)”, Uspekhi Mat. Nauk, 66:1(397) (2011),  201–204  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 66:1 (2011), 199–203  isi
45. Yu. L. Ershov, V. D. Mazurov, P. E. Alaev, L. L. Maksimova, A. S. Morozov, S. P. Odintsov, D. E. Pal'chunov, E. A. Palyutin, S. Yu. Podzorov, “Sergei Savost'yanovich Goncharov (on the occasion of his 60th birthday)”, Sibirsk. Mat. Zh., 52:5 (2011),  959–961  mathnet  mathscinet
2010
46. S. S. Goncharov, A. G. Kusraev, S. S. Kutateladze, I. A. Lavrov, V. D. Mazurov, A. S. Morozov, M. V. Semenova, “Yurii Leonidovich Ershov (on his seventieth birthday)”, Vladikavkaz. Mat. Zh., 12:2 (2010),  75–78  mathnet
2005
47. S. S. Goncharov, A. S. Morozov, S. P. Odintsov, “9th Asian Logic Conference, Novosibirsk, Russia, 16–19 August 2005”, Sib. Èlektron. Mat. Izv., 2 (2005),  10–11  mathnet  zmath
2000
48. S. S. Goncharov, I. A. Lavrov, V. D. Mazurov, A. A. Mal'tsev, A. S. Morozov, A. A. Nikitin, E. A. Palyutin, D. M. Smirnov, “Yuri Leonidovich Ershov (on his 60th birthday)”, Uspekhi Mat. Nauk, 55:6(336) (2000),  173–182  mathnet  mathscinet  zmath; Russian Math. Surveys, 55:6 (2000), 1193–1204  isi
49. S. S. Goncharov, I. A. Lavrov, V. D. Mazurov, A. A. Mal'tsev, A. A. Nikitin, A. S. Morozov, E. A. Palyutin, D. M. Smirnov, “Yuriĭ Leonidovich Ershov (on the occasion of his sixtieth birthday)”, Vladikavkaz. Mat. Zh., 2:2 (2000),  3–9  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. On $\Sigma$-preorderings in $HF(\mathbb{R})$
A. S. Morozov
International workshop "Syntax and semantics of logical systems"
August 12, 2019 11:10

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020